Journal article icon

Journal article

A Characterization of finite soluble groups by laws in two variables

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024609304003959

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
37
Issue:
2
Pages:
179-186
Publication date:
2005-04-05
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
URN:
uuid:c6e1bb53-c25f-4141-bedf-4bb14521079a
Source identifiers:
29184
Local pid:
pubs:29184

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP